I started Adderal when I was about 13 and had to stop because I had really bad tremors to the point that I would zone out and jerk my elbow into a girl in one of my classes. So I stopped a few months ago right around the 4th of July of this past year. I had to restart it because Strattera did nothing for me. Now, I have horrible symptoms that include dizziness, upset stomach, severe head aches, dry mouth, and also My mood is ridiculous. I get angry over everything now and I'm normally not like that. I really need to know if any one has any input on this matter.
- Adderall XR Information for Consumers
- Adderall XR Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall XR (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 May 2011 • 3 answers
Posted 27 May 2011 • 2 answers
Allopurinol - Can alopurinal cause a severely upset stomach and headaches if not taken consistently?
Posted 5 Jun 2013 • 1 answer
Fluoxetine - Day 5 of this drug for PMDD feel awful, tremors, dry mouth, crying, feel like in a fog?
Posted 8 Dec 2013 • 1 answer
Posted 28 May 2015 • 2 answers